Nonlinear stability of resonant capillary-gravity waves

Jones, M. (1992) Nonlinear stability of resonant capillary-gravity waves. Wave Motion, 15(3), pp. 267-283. ISSN (print) 0165-2125

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 29 Mar 2012 09:35
Last Modified: 29 Mar 2012 09:35
URI: http://eprints.kingston.ac.uk/id/eprint/16622

Actions (Repository Editors)

Item Control Page Item Control Page